# SDR SWAA2022041994479

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,680 hours, 29,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED FWD LH EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06
